Translator Disclaimer
2020 Topological spines of $4$–manifolds
Hee Jung Kim, Daniel Ruberman
Algebr. Geom. Topol. 20(7): 3589-3606 (2020). DOI: 10.2140/agt.2020.20.3589

Abstract

We show that infinitely many of the simply connected 4–manifolds constructed by Levine and Lidman that do not admit PL spines actually admit topological spines.

Citation

Download Citation

Hee Jung Kim. Daniel Ruberman. "Topological spines of $4$–manifolds." Algebr. Geom. Topol. 20 (7) 3589 - 3606, 2020. https://doi.org/10.2140/agt.2020.20.3589

Information

Received: 15 May 2019; Revised: 19 December 2019; Accepted: 17 January 2020; Published: 2020
First available in Project Euclid: 5 January 2021

MathSciNet: MR4194289
Digital Object Identifier: 10.2140/agt.2020.20.3589

Subjects:
Primary: 57N13
Secondary: 57Q40, 57R67

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 7 • 2020
MSP
Back to Top